MathSciNet Relay Station
MathSciNet bibliographic data
MR1182123 (93f:35140) 35L65 (65M12 76N15 76S05 76T05)
Isaacson, Eli; Temple, Blake Nonlinear resonance in systems of conservation laws. SIAM J. Appl. Math. 52 (1992), no. 5, 1260–1278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement